Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fixed points and stable subgroups of algebraic group automorphisms


Author: D. J. Winter
Journal: Proc. Amer. Math. Soc. 18 (1967), 1107-1113
MSC: Primary 14.50
DOI: https://doi.org/10.1090/S0002-9939-1967-0220739-1
MathSciNet review: 0220739
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel and G. D. Mostow, On semi-simple automorphisms of Lie algebras, Ann. of Math. 61 (1955), 389-504. MR 0068531 (16:897d)
  • [2] C. Chevalley, Fondements de la géométrie algébrique, Faculté des Sciences de Paris, 1958.
  • [3] C. Chevalley (Séminaire C. Chevalley), Classification des groupes de Lie algébrique, Vols. I, II, École Norm. Sup., Paris, 1958.
  • [4] G. Hochschild and G. D. Mostow, Representations and representative functions of Lie groups, Ann. of Math. 66 (1957), 495-542. MR 0098796 (20:5248)
  • [5] N. Jacobson, A note on automorphisms of Lie algebras, Pacific J. Math. 12 (1962), 303-315. MR 0148716 (26:6222)
  • [6] G. D. Mostow, Fully reducible subgroups of algebraic groups. Amer. J. Math. 78 (1956), 200-221. MR 0092928 (19:1181f)
  • [7] D. J. Winter, On automorphism of algebraic groups, Bull. Amer. Math. Soc. 72 (1966), 706-708. MR 0194425 (33:2635)
  • [8] -, On automorphisms of Lie algebras and algebraic groups, Doctoral Dissertation, Yale Univ., New Haven, Conn., 1966.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.50

Retrieve articles in all journals with MSC: 14.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0220739-1
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society